MathSciNet Relay Station
MathSciNet bibliographic data
MR3095683 33C45 (41A10 42C05)
de Jesus, M. N.; Marcellán, F.; Petronilho, J.; Pinzón-Cortés, N. C. $(M,N)$-coherent pairs of order $(m,k)$ and Sobolev orthogonal polynomials. J. Comput. Appl. Math. 256 (2014), 16–35.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement